1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

NOREHISTERONE TO DELAY PERIODS....HAS ANYONE TAKEN IT?

Discussion in 'Health and wellbeing' started by y4me, Apr 28, 2011.

  1. y4me

    y4me New commenter

    I have just booked a holiday for the summer.
    However, I really don't want to be 'on' during the week I am away, firstly because it will mean my not being able to do water based activities, which are the main things I am hoping to do, and secondly, because I always feel (and act!!) so yucky for the first 3 days of my period, which won't be nice for my companion!
    I was prescribed norehisterone tablets for another holiday a couple of years ago, but ended up not having to use them, which I was quite relieved about at the time!
    I am a bit nervous about using norehisterone, as I've never taken hormone based medicine before, and am anxious about possible side effects (in particular, bloating / weight gain and nausea, none of which will be easy to deal with in a holiday situation). I am trying to weigh up the pros and cons and whether or not to get a further prescription!
    Has anyone had experience of taking this medicine, and, if so, how did you find it?
    Many thanks!
    [​IMG]


     
  2. Hi
    I took it last year when sailing for a week. I had no side effects when taking it. You have to remember to take it three times a day though! However, the first period I had after stopping was heavier and more painful than usual with an increase in pre-menstrual symptoms (physical and emotional). Not unbearable though and I will probably take it again this summer (cycle coinciding with sailing - again!).
     
  3. didnt work for me
     
  4. Pre-menopause I took it at least once a year to avoid/delay a period. Worked like a charm, never had the slightest side-effect.
     
  5. ROSIEGIRL

    ROSIEGIRL Senior commenter

    Took it for a couple of years to help with heavy periods - a godsend. Daughter also took it for holiday reasons. No problems. Give it a whirl!
     
  6. harsh-but-fair

    harsh-but-fair Lead commenter

    Will it help stop the SHOUTING?
     
  7. katnoodle

    katnoodle New commenter

    I've also taken it for holiday reasons - just be prepared for a heavier, more painful period when you stop taking them. You could of course be likely like other posters though.
     

Share This Page